On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type
Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 97-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
A nonlinear elliptic partial differential equation with the Newton boundary conditions is examined. We prove that for greater data we get a greater weak solution. This is the so-called comparison principle. It is applied to a steady-state heat conduction problem in anisotropic magnetic cores of large transformers.
DOI :
10.4064/am-24-1-97-107
Keywords:
comparison principle, anisotropic heat conduction, nonlinear boundary value problem
Affiliations des auteurs :
Michal Křížek 1 ; Liping Liu 1
@article{10_4064_am_24_1_97_107,
author = {Michal K\v{r}{\'\i}\v{z}ek and Liping Liu},
title = {On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type},
journal = {Applicationes Mathematicae},
pages = {97--107},
year = {1997},
volume = {24},
number = {1},
doi = {10.4064/am-24-1-97-107},
zbl = {0858.35008},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-97-107/}
}
TY - JOUR AU - Michal Křížek AU - Liping Liu TI - On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type JO - Applicationes Mathematicae PY - 1997 SP - 97 EP - 107 VL - 24 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-97-107/ DO - 10.4064/am-24-1-97-107 LA - en ID - 10_4064_am_24_1_97_107 ER -
%0 Journal Article %A Michal Křížek %A Liping Liu %T On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type %J Applicationes Mathematicae %D 1997 %P 97-107 %V 24 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/am-24-1-97-107/ %R 10.4064/am-24-1-97-107 %G en %F 10_4064_am_24_1_97_107
Michal Křížek; Liping Liu. On a comparison principle for a quasilinear elliptic boundary value problem of a nonmonotone type. Applicationes Mathematicae, Tome 24 (1997) no. 1, pp. 97-107. doi: 10.4064/am-24-1-97-107
Cité par Sources :